# SDR VGQY2010080400055

- Difficulty date: August 4, 2010
- Submitted: August 5, 2010
- Operation: Air carrier
- Filed by: St Engineering Aerospace Services Company Pte. Ltd, repair station VGQY082L
- Aircraft: N815SA
- Make and model: Boeing 747-2L5B
- Aircraft serial: 22107
- Aircraft time: 96,368 hours, 19,493 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC OPEN HOLE INSP FOUND CRACK ON BS 340 LBL 32 UPPER DECK FLOORBEAM UPPER CHORD AFT HORIZONTAL FLANGE. REPAIR STRAP AND FILLER FABRICATED AND INSTALLED PER SERVICE BULLETIN B747-53A2431 FIGURE 9 REVISION 2.
